MIA-05-19 |
» On the minimum number of distinct eigenvalues for a symmetric matrix whose graph is a given tree
(04/2002) |
JMI-04-36 |
» Bounds for eigenvalues of a graph
(09/2010) |
OaM-06-11 |
» On minimal potentially power-positive sign patterns
(03/2012) |
MIA-15-46 |
» Bounds for Laplacian graph eigenvalues
(07/2012) |
MIA-16-25 |
» Majorization under constraints and bounds on the second Zagreb index
(04/2013) |
OaM-07-19 |
» A new upper bound on the largest normalized Laplacian eigenvalue
(06/2013) |
OaM-07-32 |
» Eigenvalue multiplicities for second order elliptic operators on networks
(09/2013) |
OaM-07-46 |
» Spectral analysis of certain spherically homogeneous graphs
(12/2013) |
MIA-17-23 |
» New bounds for the spread of the signless Laplacian spectrum
(01/2014) |
OaM-09-18 |
» More on the minimum skew-rank of graphs
(06/2015) |
JMI-09-66 |
» On the extremal energy of bicyclic digraphs
(09/2015) |
JMI-10-55 |
» Remark on ordinary and Randić energy of graphs
(09/2016) |
OaM-11-30 |
» Orthogonality graph of the algebra of upper triangular matrices
(06/2017) |
OaM-11-52 |
» Gram matrices of reproducing kernel Hilbert spaces over graphs III
(09/2017) |
JMI-11-56 |
» Modularity bounds for clusters located by leading eigenvectors of the normalized modularity matrix
(09/2017) |
JMI-11-65 |
» On the energy of bicyclic signed digraphs
(09/2017) |
OaM-12-54 |
» Eigenvalue sums of combinatorial magnetic Laplacians on finite graphs
(09/2018) |
OaM-14-17 |
» Norms, kernels and eigenvalues of some infinite graphs
(03/2020) |
OaM-14-47 |
» Lower estimates on eigenvalues of quantum graphs
(09/2020) |
OaM-14-50 |
» On real or integral skew Laplacian spectrum of digraphs
(12/2020) |
OaM-15-30 |
» New results on α-spectral radius of graphs
(06/2021) |
OaM-15-40 |
» Graph complement conjecture for classes of shadow graphs
(06/2021) |
JMI-15-96 |
» Some inequalities on the inverse sum indeg coindex
(12/2021) |
OaM-16-67 |
» On the Aɑ spectral radius of strongly connected digraphs
(12/2022) |
OaM-16-69 |
» Erratum to Spectral analysis of certain spherically homogeneous graphs, Operators and Matrices, 7 (2013), 825–847
(12/2022) |
OaM-17-05 |
» On the ABC spectral radius of cactus graphs
(03/2023) |
OaM-17-74 |
» Some results on matrices with respect to resistance distance
(12/2023) |
OaM-18-07 |
» On distance Laplacian matrices of weighted trees
(03/2024) |
JMI-18-08 |
» Bounds for the α-adjacency energy of a graph
(03/2024) |
OaM-18-17 |
» On minimal smallest singular value of subframes for signal recovery
(06/2024) |
OaM-18-19 |
» On the Aα spectral radius and Aα energy of non-strongly connected digraphs
(06/2024) |
OaM-18-36 |
» A special property of resistance matrices
(09/2024) |
OaM-18-58 |
» Distance Laplacian eigenvalue distribution of a graph with given some parameters
(12/2024) |